# SDR UPS01435014

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Pressure Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A, ON CLIMBOUT LOST PRESSURIZATION AND WAS UNABLE TO CONTROL PRESSURIZATION.  IN AUTO PRESS WAS UNCONTROLABLE AT 8.4PSI WENT TO MANUAL AND COULD NOT GAIN CONTROL OF PRESS.  PRESS LIGHT CAME ON.  DUMPED FUEL AND RTB.  INSPECTED FUSELAGE EXTERIOR, NO DEFECT NOTED.  SUSPECT AUTO CABIN PRESS CONTROLLER WAS INOP, MANUAL CONTROL IS NORMAL.  ITEM TRANSFERRED TO MEL 21-22-1.  SECURED PRESS RELIEF VALVE PER MM 21-32-01.  OK FOR SERVICE.
